# SDR UALA2012101005771

- Difficulty date: October 9, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 57,430 hours, 21,484 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RIGHT INBD TRAILING EDGE FLAP BIRD STRIKE OUTBD EDGE.  INSPECTED AREA OF I/B FLAP FOR DAMAGE.  FOUND DENT 1.25" X 1.75" X .055" LOCATED 10 INCHES FROM AFT EDGE AND 8.5" I/B OF THE CANOE.  DENT IS LOCATED IN ZONE 2 AREA,TEMPORARY REPAIR NOT REQUIRED REF AIRBUS SRM. 57-52-00, FIG 117.  PERFORMED NTM HFEC INSP OF AREA NO CRACKS FOUND.  REPAIR CATEGORY A WITHIN 1000 FC.  ACCMP'D PERMANENT CATEGORY A REPAIR REF SRM 57-52-00.
